# SDR 98ZZZX3991

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - AFT VESTIBULE FLOOR SUPPORT STRUCTURE, FIRST INTERCOSTAL INBOARD OF AIRSTAIR RAILS, LT SIDE HAS A RIVET WITH CORROSION AROUND IT.  DRILLED OUT RIVET, REMOVED MINOR SURFACE CORROSION, USED PROTECTIVE TREATMENT ON BARE SURFACE, PRINTED AND COVERED SURFACE WITH PRC.  INSTALLED NEW RIVET.
